International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part B

Effect of window size (m) on entropy estimators


Author(s): Mbanefo Solomon Madukaife

Abstract: Different estimators of the Shannon’s measure of entropy of absolutely continuous distributions based on spacings have been proposed in the literature. It has also been noted that the performance of these estimators is dependent on the window size (m: m< n/2, where n is the sample size) In this paper, three different estimators are studied. A simulation study of their mean estimates and mean square errors (MSE) is performed at different window sizes for different sample sizes and probability distributions. In each case, the results obtained are discussed and conclusions made.

Pages: 179-182 | Views: 123 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Mbanefo Solomon Madukaife. Effect of window size (m) on entropy estimators. Int J Stat Appl Math 2021;6(6):179-182.
Call for book chapter
International Journal of Statistics and Applied Mathematics